IJPAM: Volume 84, No. 3 (2013)
OF DEMICONTRACTIVE MAPPINGS IN
SMOOTH BANACH SPACES
1Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA
2School of CS and Mathematics
43-52 Industrial Area, Gulberg-III
Lahore, 54660, PAKISTAN
3Department of Mathematics
King Abdulaziz University
P.O. Box 80203, Jeddah 21589, SAUDI ARABIA
Abstract. In this paper, it is proved that the three-step iteration process with error terms in the sense of Xu associated with demicontractive mappings converge weakly to a fixed point of T. Also, if K is compact, then the convergence is strong.
Received: February 8, 2013
AMS Subject Classification: 47H10, 47J25, 54H25
Key Words and Phrases: -uniformly smooth Banach spaces, demicontractive mappings, three-step iteration process
Download paper from here.
DOI: 10.12732/ijpam.v84i3.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395